Film Fest in the City

15-17 June 2018

Three days of free outdoor screenings at St Andrew Square Garden, Edinburgh!

Film Fest in the City returns for another epic outdoor movie experience, brought to you by Essential Edinburgh (EdinEvents) in partnership with Edinburgh International Film Festival and Mackays, Scotland’s biggest producer of marmalade and jam .

Once again, all of this year’s screenings will be free with no ticket required, just turn up and join in. Headline sponsors Mackays will be serving up complimentary Dundee Marmalade sandwiches for all at Paddington screenings, alongside a Paddington fancy dress competition and savoury and sweet hampers featuring a range of their authentic jams, marmalades and chutneys.

 

2018 confirmed programme:

FRIDAY 15 JUNE

4.30pm – 6.55pm           WONDER WOMAN (Cert 12A, 141 mins, 2017)

7.05pm – 8:50pm           CASABLANCA (Cert U, 102 mins, 1942)

9.00pm – 10.50pm         TOP GUN (Cert 12, 110 mins, 1986)

 

SATURDAY 16 JUNE

10am – 11.55am              THE INCREDIBLES (Cert. U, 115 mins, 2004)

12.15pm – 1.50pm          PADDINGTON (Cert U, 95 mins, 2014)

2.00pm – 3:45pm          BIG (Cert PG, 104 mins, 1988) – Captioned

4.00pm – 5.45pm           WHO FRAMED ROGER RABBIT? (Cert PG, 104 mins, 1988)

6.10pm – 8.20pm           MOULIN ROUGE! (Cert PG, 127mins, 2001)

8.40pm – 10.50pm         THOR: RAGNAROK (Cert PG, 130 mins, 2017)

 

SUNDAY 17 JUNE

10am – 11.45am             PADDINGTON 2 (Cert PG, 104 mins, 2017)

12pm – 1.45pm               JASON AND THE ARGONAUTS (Cert U, 104 mins, 1963)

2.10pm – 3.55pm           THE GREATEST SHOWMAN (Cert PG, 102 mins, 2017)

4.10pm – 5.55pm           GHOSTBUSTERS (Cert 12A, 105 mins, 1984) – Captioned

6.10pm – 7.50pm           BIG TROUBLE IN LITTLE CHINA (Cert 12A, 99 mins, 1986)

8.15pm – 10.45pm         STAR WARS: THE LAST JEDI (Cert PG, 152 mins, 2017)

 

Launched in 2011, the St Andrew Square screenings were created to bring film lovers into the city centre, to celebrate the capital’s rich culture and creativity and generate excitement during the run-up to the world-famous EIFF.

  • Safety measures and rules

    The safety of the public attending Film Fest in the City is of the highest priority and Film Fest In The City organisers continually liaise with the local authority and emergency services (including Police Scotland) during the event planning process. Robust security measures are in place to provide reassurance to our visitors and the best event experience.

    – Any persons under the age of 16 years must be accompanied by an adult

    – NO ALCOHOL may be brought into the event arena (Bar facilities available on-site)

    – NO GLASS may be brought into the event arena

    – NO PETS allowed – Guide Dogs and / or Hearing Dogs only

    – We suggest allowing plenty of time for our additional security checks

    – Full bag and random pat down searches will be carried out for all screenings

    – Please be aware that suitcases are not permitted into this event

    – Management reserves the right to refuse entry:

    – Anyone acting in a manner deemed inappropriate by management inside the event site may be asked to leave

    – Anyone deemed to be under the influence of alcohol or drugs will be refused entry or asked to leave the event

    – Please use bins provided for rubbish and clean up any litter from your attendance

    – On entering the event you consent to official filming, photography and sound recordings as members of the public, which may be used in future promotions by organisers

    – The use of professional cameras and any audio / video recording equipment by the public is strictly prohibited at the event

  • Seating

    The main event arena does not have seating. A small number of deck chairs may be available in front of the screen for some films. If you require to bring a camping chair in with you, please be considerate to other viewers and position yourself to the back or sides of the arena to ensure you are not obscuring the screen for others.

Upcoming events

View events calendar ›